Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

dozzi posted:
Does anyone have like a tingling pain in their arms sometimes have numbness and spasm too
gringa1 responded:
I get it a lot, to the point my hands are effected too, my dr always want to give me muscle relaxers which I always decline. I just joined a gym in hopes of feeling better. Good luck, keep me posted with any news .
lupylisa44 responded:
Hi Dozzi! Long time no see!
The symptoms you are describing sounds like you may have a pinched nerve in your neck. Have you ever had neck problems before? You may want to ask your doctor about doing some diagnostic tests to find out if that is where the problem is coming from. Many times it can be helped with physical therapy, other times it may redquire injections or surgery. The sooner you find out, the sooner you can find something to help.

With love, with patience and with faith, we'll make our way.
leecat41 responded:
I don't have it in my arms, but you just described exactly what's going on in my legs.
To do what is right is not always easy, to do what is easy is not always right.
ssh49tn responded:
Yes, I do have the tingling, & some numbness too. But, it's even worse in my legs. And, I DON'T have a pinched nerve. I'm not sure that mine is from the lupus though, or from the diabetes, or if it's something else. I did find out though, that some statins can cause a neuropathy problem, & I am currently taking Crestor for my high cholesterol. With lupus, unfortunately, it can imitate other diseases & symptoms. I also had a bad thyroid, which one side was shut down with the radioactive iodine, & the other side has been surgically removed. And a lot of the symptoms from that are the same ones that come with lupus. Just keep bugging your doctor about it, until they do something!
dozzi replied to gringa1's response:
I have lorezapam for something else i don't think that would help my problem I see my doctor soon I will mention the new problem see what she says
dozzi replied to leecat41's response:
I just started to get it in my left leg along with my arms a nd hands is it attacking the nerveous system

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

IE Fix for Picture Cropping
We've found that some of our Members using Internet Explorer have issues with cropping images. If you're trying to crop your profile image ... More
Was this Helpful?
8 of 15 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.